# SDR EISA95030

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND A HOLE IN THE AFT CARGO COMPARTMENT DOOR FRAME, BS 990, STRINGER 24R.  REPAIRED PER SRM 51-40-7 FIGURE 3.  (Z)
